Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
OliveRoses

Last month of Tane: Questions

I saw my derm today and he says my skin has cleared extremely well and he will not have me on tane for the 6 to 8 month period as he originally thought. By the time I am through which will be sometime next month my total cumulative dose will be 11000 mgs. and I weigh 56 kgs. So here's my concern, I have a huge cyst which has been on my face for the past 2 weeks and he drained it today and I still have clogged pores and some tiny black heads and somewhat blotchy complexion. When I was on accutane previously, all of my acne went away and my face looked so clear and dewy and I'm not having that same effect this time around. I asked my derm if I could stay on it longer, but he refused. He told me instead he can do this Fraxel laser therapy to even out the blotchiness and to remove my old acne scars.

In the meanwhile, I'm worried the acne will come back. SHould I really be worried? This is my third time on accutane. :(

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×